Open Access
Translator Disclaimer
2002 Weak approximation, Brauer and R-equivalence in algebraic groups over arithmetical fields, II
Nguyêñ Quôć Thǎńg
J. Math. Kyoto Univ. 42(2): 305-316 (2002). DOI: 10.1215/kjm/1250283872

Abstract

In this paper we prove that certain natural birational and arithmetic invariants of connected subgroups of linear algebraic groups all defined over a local or global field of characteristic 0 are bounded in terms of the ambient group and the base field.

Citation

Download Citation

Nguyêñ Quôć Thǎńg. "Weak approximation, Brauer and R-equivalence in algebraic groups over arithmetical fields, II." J. Math. Kyoto Univ. 42 (2) 305 - 316, 2002. https://doi.org/10.1215/kjm/1250283872

Information

Published: 2002
First available in Project Euclid: 14 August 2009

zbMATH: 1040.20038
MathSciNet: MR1966839
Digital Object Identifier: 10.1215/kjm/1250283872

Subjects:
Primary: 11E72
Secondary: 20G10

Rights: Copyright © 2002 Kyoto University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.42 • No. 2 • 2002
Back to Top